Withdrawal - I am snorting subutex how can I get off this without going cold turkey ?

Question is Closed Report Mark as Favorite

Answers (1)

22 Mar 2010

I am prescribed subutex and have been on suboxone for 2 years. My recommendation would be, if you can control it, is to take your subutex sublingually for 3 weeks. starting at whatever dose you are on snorting and add a few mg's. Then wean down sequentially by one half the dose every three days until you get down to around 2-4mg's. At this pt smaller increments of .5mg or .25mg may be used. Mind you a drop from 16mg to 8mg is a similar if not smaller reduction in opiate effect than a reduction of 2mg to 1mg. Beyond 1mg, dissolve 2mg tabs in 10ml or so of water and taper yourself down using drops of this solution until you are down to .1mg per day and then get off completely. Good luck and give me some feedback on how this works for you.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Opiate Withdrawal - I have done 3 rapid detox programs (at 20k each) one cold turkey and one attempt

... on subutex and still have relapsed again on oxy and roxy. now as usual up to over 1,000mg a day. this has cost me a great company which i started ...

5 answers 21 Aug 2010

Wellbutrin- what can I do to ease withdrawal symptoms, have to stop because I had a seizure?

Ive been on welbutrin 300xl for about 5 months, this past thursday I had a seizure the doctors concluded it was the welbutrin and took me off of it ...

4 answers 28 Aug 2012

Lamictal and seroquel withdrawal?

anyone here that had to quit cold turkey from Lamictal and also cut the dosage of seroqel by half in one day after being on the Meds for a few ...

2 answers 15 Mar 2013

Withdrawal time for quitting Lexapro cold turkey? (after 4 years of taking 20mg daily)?

I took 20mg of Lexapro for four years for depression and anxiety and stopped taking it 7 days ago cold turkey. I would have tapered off of it but my ...

1 answer 16 Apr 2013